Is head throbbing, neck weakness, and headache normal after Botox injections for Migraines?

Injections were in shoulders, ear to ear scalp, under skull near neck, near temples in hair, upper forehead hairline, jaw muscles & between brows. Injections were yesterday. I feel worse today. Soreness & lumpiness in some sites. This is the 5th time I've had it done & I have noticed symptoms before but seems a lot worse this time.

Doctor Answers 1

Continue to Feel Worse see your Doctor Immediately!

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hi and thank you for your question.

Lumpiness is very unusual as botox usually disappears quite quickly. There are side effects you should be aware of (and should be consented for) - similar to what you have described, although these are very uncommon. If you feel worse see your Doctor immediately.

Hope this helps and wishing you all the best,

Stay Safe, Happy & Well,
Dr Murray from Absolute Cosmetic Medicine, Perth

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.